# SDR AALA20151114002

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 71,212 hours, 31,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOPERATIVE.  REPLACED BATTERY PACK & POWER SUPPLY & OPERATIONALLY CHECKED OK IAW AMM 33-53-00.
